# SDR TRBA2010007

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 28,742 hours, 30,655 cycles
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BURNED OUT IN MAIN ENTRY STAIRS AND SHOWING CABLES. REPAIRED WIRES AT MAIN DOOR IAW STD PRACTICE 20-00-00 OPT IAW JIC 33-50-00.
